# SDR ASOA2013020802985

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N935EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8037
- Aircraft time: 16,758 hours, 15,881 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Relay
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON WITH SWITCH IN ARM, CIRCUIT BREAKER 4-C2 TRIPPED.   R & R ACCESS BUSS SENSE RELAY (K1XD) IAW AMM 24-51-27.  OPS CHECKED ESS RELAY GOOD IAW AMM 24-51-27-700-801.  OPS CHECKED LIGHT IAW AMM 33-51-00, NO FAULTS NOTED.
